On diameters of algebraic integers
Acta Arithmetica, Tome 52 (1989) no. 1, pp. 1-9
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
P. Blanksby 1 ; C. Lloyd-Smith 1 ; M. McAuley 1
@article{10_4064_aa_52_1_1_9,
author = {P. Blanksby and C. Lloyd-Smith and M. McAuley},
title = {On diameters of algebraic integers},
journal = {Acta Arithmetica},
pages = {1--9},
year = {1989},
volume = {52},
number = {1},
doi = {10.4064/aa-52-1-1-9},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-52-1-1-9/}
}
P. Blanksby; C. Lloyd-Smith; M. McAuley. On diameters of algebraic integers. Acta Arithmetica, Tome 52 (1989) no. 1, pp. 1-9. doi: 10.4064/aa-52-1-1-9
Cité par Sources :